# SDR TWAA9914402

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EGRESS LIGHTS INOPERATIVE.  REMOVED MOISTURE FROM TRACK AND RESECURED CONNECTIONS.  CHECK C 04/26/99 MCI.
